# SDR AALA200810470

- Difficulty date: December 5, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 68,144 hours, 31,424 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TIE DOWN TRACK IN AFT CARGO HAS CORROSION SEVERAL PLACES FROM STATION 1212 TO STATION 1117.  REPLACED LEFT FORWARD TRACK FROM STATION 1212 TO STATION 1117.
